MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP ONE-THIRD TUB PL COLLAR 8 H/93; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LCP ONE-THIRD TUB PL COLLAR 8 H/93; PLATE,FIXATION,BONE
Model Number 441.381
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot (b)(6) 2021 (b)(6).Part number: 441.381 lot number: 7360455 part manufacture date: apr 25, 2013 manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: (b)(4).Dhr record review: a review of the device history record revealed one nonconformance (ncr) written against this lot of ti lcp one-third tubular plate with collar 8 holes/93mm.(b)(4) was initiated for an oversized w1 feature.The issue was found at the subsequent final inspection operation.The order was dispositioned for a 100% check for conformance to the w1 feature and to scrap any non-conforming parts.Two parts were found to be non-conforming and were subsequently scrapped.Since all non-conforming parts were scrapped and the remainder conform, (b)(4) is not relevant to this complaint.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: apr 13, 2021 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an unknown hardware removal procedure was performed for unknown reason.It is unknown how the procedure was completed.It is unknown if there was a surgical delay.Patient outcome was unknown.This complaint involves thirteen (13) devices.This report is for (1) ti lcp one-third tub pl collar 8 h/93 this report is 1 of 11: (b)(4).Related product complaint: (b)(4).

Brand Name
TI LCP ONE-THIRD TUB PL COLLAR 8 H/93
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11716694
Report Number2939274-2021-02036
Device Sequence Number3192381
Product Code HRS
UDI-Device Identifier10886982221841
UDI-Public(01)10886982221841
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number441.381
Device Catalogue Number441.381
Device Lot Number7360455
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 TI LCKNG SCR SLF-TPNG SD RECESS 14; 3.5 TI LCKNG SCR SLF-TPNG SD RECESS 18; 3.5 TI LCKNG SCR SLF-TPNG SD RECESS 20; 3.5MM TI CORTEX SCREW SELF-TAPPING 14MM; 3.5MM TI CORTEX SCREW SELF-TAPPING 16MM; 3.5MM TI CORTEX SCREW SELF-TAPPING 18MM; 3.5MM TI CORTEX SCREW SELF-TAPPING 20MM; 4.0 TI CANCELLOUS SCREW FULLY THRD/20; 4.0 TI CANNULATED SCREW SHORT THREAD/40; WASHER 7.0MM
Outcome Attributed to Adverse Event Required Intervention;